MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060440
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the artificial arteriovenous fistula.A 6.0 x 40, 40cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon was longitudinally ruptured after the first inflation at 22 atmospheres for 40 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the artificial arteriovenous fistula.A 6.0 x 40, 40cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon was longitudinally ruptured after the first inflation at 22 atmospheres for 40 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that 85% stenosed target lesion was located in the moderately tortuous and mildly calcified left upper extremity.
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection showed that the balloon was not in a folded state, indicating exposure to positive pressure.A circumferential balloon tear was identified approximately 30 mm distal to the proximal balloon bond, with an associated longitudinal extension of the tear.The distal portion of the balloon material had been displaced distally toward the device tip.No damage was observed on the tip itself.Further visual and tactile examination revealed shaft damage located approximately 5 mm distal to the distal markerband.Additionally, the distal markerband was found to be damaged.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22902089
Report Number2124215-2025-59921
Device Sequence Number15458343
Product Code LIT
UDI-Device Identifier08714729793564
UDI-Public(01)08714729793564(17)270813(10)34625987
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060440
Device Catalogue NumberH74939171060440
Device Lot Number0034625987
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer08/27/2025
10/28/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/22/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight60 KG